Title: g*-closed sets in intuitionistic fuzzy topological spaces

Authors: T. Gandhimathi; M. Rameshkumar

Addresses: Department of Mathematics, P.A. College of Engineering and Technology, Pollachi-642 002, Tamil Nadu, India ' Department of Mathematics, P.A. College of Engineering and Technology, Pollachi-642 002, Tamil Nadu, India

Abstract: This paper is devoted to the study of intuitionistic fuzzy topological spaces. In this paper we introduce and study the concepts of intuitionistic fuzzy g*-closed sets and intuitionistic fuzzy g*-open sets in intuitionistic fuzzy topological spaces. We show that intuitionistic fuzzy g*-closed sets lies between intuitionistic fuzzy g-closed sets and intuitionistic fuzzy g-closed sets. We obtained some characterisations and several preservation theorems of the spaces.

Keywords: intuitionistic fuzzy topology; intuitionistic fuzzy g*-closed sets; intuitionistic fuzzy g*-open sets.

DOI: 10.1504/IJBIDM.2020.107583

International Journal of Business Intelligence and Data Mining, 2020 Vol.16 No.4, pp.445 - 458

Received: 24 Jun 2017
Accepted: 30 Oct 2017

Published online: 02 Apr 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article